It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Toprol XL , anyone else experenced intollerable side effects?

Re: Toprol XL , anyone else experenced intollerable side effects?

[ Back to Messages ]

Message

Posted by Annette on September 28, 2000 at 22:35:57:

In Reply to: Re: Toprol XL , anyone else experenced intollerable side effects? posted by Robbie Roy on September 27, 2000 at 23:19:23:

: : I too 25 mgs of toprol xl today and all I can say is wow to the side effects, it was an awful experience, still not got over all of it yet. I felt like someone had come to my house and injected me with some type of narcotic, I was drowsy, lite head, just felt funny in the head, and jittery all at the same time. I had blur vision, coudln't concentrate well either, I call the nurse at the doc's office and she said to not take it no more and go back on my verpamil which is not working no more but I rather take it than toprol. I cannot tolerate the side effects of that drug. After I talk to the nurse I broke out in hives and when they went away I started feeling some better but still feel the drug in my blood stream, or should I say in my head. I about at my wits end, I tried to quit taking my verapamil all together slowly but my blood pressure went up and I wasn't even taking it for that, I was taking it to keep my heart from flying due to mvp. Has anyone else experience bad side effects from toprol?

: Donna, I take 50mg of Toprol XL daily, and I have experienced bad side effects, too. I posted my side effects on this board, you might want to scroll down & find it :) I have blurred vision, EXTREME swelling of my lower legs and ankles, and the general tired feeling you get from beta blockers. I was taking 100mg until yesterday when my doctor cut that dose in half (thank goodness). Maybe some of the side effects will diminish. There are so many beta blockers out there, I'm sure your doctor will find the one that's right for you. Good luck!

Donna & Robbie, The more I read the more I wonder if I DO have side effects to Toprol. I've been taking it for some time now and never thought about some of the things that happened as possible side effects. I too take it for MVP, I tried other Beta Blockers and couldn't take them. I have had several spells of dizziness and almost pass out. My doctor said it was inner ear trouble and prescribed antivert (sp) for that. As a matter of fact I just had one of those terrible dizzy spells two days ago. For several days prior to that, my heart had been jumping like crazy. I've been under a lot of stress lately and just figured that was the cause. Now after reading what both of you have to say, I wonder if it could be side effects from the drug!



Follow Ups




All times are GMT -7. The time now is 08:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!